# SDR AMWA86756BC

- Difficulty date: August 17, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N163YV
- Make and model: Beech 1900D
- Aircraft serial: UE163
- Aircraft time: 25,914 hours, 37,409 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 121013810087
- Part serial: 069013
- Condition: False Activation
- Part time: 25,794 hours, 37,238 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGE ANNUNCIATOR ILLUMINATED WHEN GEAR WAS EXTENDED AND THEN EXTINGUISHED.  AC LANDED WITH NO FURTHER INCIDENT.  THIS BATTERY CHARGE ANNUNCIATOR WRITEUP IS A NUISANCE WRITEUP AND DISTRACTION TO THE CREW.  COULD NOT DUPLICATE ON GROUND, OPS CHECKS NORMAL.
